# SDR 03FDEA01388

- Difficulty date: August 26, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, DENT IN FRAME, BS 500, AT STR 24L.  REMOVED, REPLACED AND INSTALLED FRAME SECTION BS 500 AT STR 21L TO STR 25L.  ALL WORK DONE IAW SRM 51-30-5, SRM 51-30-2, SRM 51-10-2 AND MM 51-20-151-7 PG 1.
